Oscillation of higher-order nonlinear delay differential equations with oscillatory coefficients


KARPUZ B., ÖCALAN Ö., YILDIZ M. K.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.3, pp.259-263, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.3906/mat-0704-2
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.259-263
  • Keywords: Neutral differential equations, positive and oscillating coefficients, BEHAVIOR
  • Dokuz Eylül University Affiliated: No

Abstract

A criterion is established on the bounded solutions of type higher-order nonlinear neutral differential equations of type oscillatory or tending to zero at infinity